# SDR AALA2018080769031

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 82,108 hours, 12,503 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID-GALLEY OVEN NR 2 HAD ELECTRICAL BURNING ODOR.  REPLACED THE NR 2 OVEN IAW AMM 25-35-19-0401. OPS CHECKED SATISFACTORY.
